×

On normed Jordan algebras which are Banach dual spaces. (English) Zbl 0421.46043


MSC:

46H99 Topological algebras, normed rings and algebras, Banach algebras
17C65 Jordan structures on Banach spaces and algebras
46L99 Selfadjoint operator algebras (\(C^*\)-algebras, von Neumann (\(W^*\)-) algebras, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alfsen, E.M, Compact convex sets and boundary integrals, () · Zbl 0209.42601
[2] Alfsen, E.M; Shultz, F.W, Non-commutative spectral theory for affine function spaces on convex sets, Mem. amer. math. soc., 172, (1976), Providence, Rhode Island · Zbl 0337.46013
[3] Alfsen, E.M; Shultz, F.W; Størmer, E, A Gelfand-neumark theorem for Jordan algebras, Advances in math., 28, 11-56, (1978) · Zbl 0397.46065
[4] Araki, H; Elliot, G, On the definition of C∗-algebras, publ. res. inst. math. sci. (Kyoto univ.), 9, No. 1, 93-112, (1973) · Zbl 0272.46033
[5] Arens, R, The adjoint of a bilinear operation, (), 839-848 · Zbl 0044.32601
[6] Bourbaki, N, General topology, (1966), Hermann, Addison-Wesley Paris/Reading, Mass., · Zbl 0145.19302
[7] Civin, P; Yood, B, The second conjugate space of a Banach algebra as an algebra, Pacific J. math., 11, 847-870, (1961) · Zbl 0119.10903
[8] Dixmier, J, Sur certains espaces considérés par M. H. stone, Summa brasil math., 2, 151-182, (1951), fasc. 11 · Zbl 0045.38002
[9] Effros, E; Størmer, E, Jordan algebras of self-adjoint operators, Trans. amer. math. soc., 127, 313-316, (1967) · Zbl 0171.11502
[10] Ellis, A.J, The duality of partially ordered normed linear spaces, J. London math. soc., 39, 730-744, (1964) · Zbl 0131.11302
[11] de Lamadrid, J.Gil, Measures and tensors, Trans. amer. math. soc., 114, 98-121, (1965) · Zbl 0186.46604
[12] Grothendieck, A, Produits tensoriels topologiques et espaces nucléaires, Mem. amer. math. soc., 16, (1955) · Zbl 0064.35501
[13] Jacobson, N, Structure and representations of Jordan algebras, (), Providence, Rhode Island · Zbl 0218.17010
[14] Jacobson, N, A Kronecker factorization theorem for Cayley algebras and the exceptional simple Jordan algebra, Amer. J. math., 76, 447-452, (1954) · Zbl 0055.26502
[15] Kadison, R.V, Operator algebras with a faithful weakly closed representation, Ann. of math., 64, 175-181, (1956) · Zbl 0071.11501
[16] Kurosh, A.G, Lectures on general algebra, (1963), Chelsea New York · Zbl 0123.00101
[17] Laursen, K.B, A note on lifting of matrix units in C∗-algebras, Math. scand., 33, 338-342, (1973) · Zbl 0279.46032
[18] Pedersen, G.K, Monotone closures in operator algebras, Amer. J. math., 94, 995, (1972) · Zbl 0219.46046
[19] Sakai, S, A characterization of W∗-algebras, Pacific J. math., 6, 763-773, (1956) · Zbl 0072.12404
[20] Sakai, S, C∗-algebras and W∗-algebras, () · Zbl 1024.46001
[21] Schatten, R, A theory of cross-spaces, () · Zbl 0041.43502
[22] Semadeni, Z, Banach spaces of continuous functions, () · Zbl 0117.33002
[23] Størmer, E, Jordan algebras of type I, Acta math., 115, 165-184, (1966) · Zbl 0139.30502
[24] Størmer, E, Irreducible Jordan algebras of self-adjoint operators, Trans. amer. math. soc., 130, 153-166, (1968) · Zbl 0164.44602
[25] Topping, D, Jordan algebras of self-adjoint operators, Mem. amer. math. soc., 53, (1965) · Zbl 0149.09801
[26] Topping, D, An isomorphic invariant for spin factors, J. math. mech., 15, 1055-1064, (1966) · Zbl 0154.38802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.